# SDR AALA202106079026

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 30,295 hours, 12,138 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327107
- Part serial: 8502
- Condition: Defective
- Location: Brake Steering
- Part time: 20,746 hours, 9,395 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:ON LANDING BRAKES DID NOT APPEAR TO WORK APPLIED PRESSURE TO STOP AIRCRAFT + #1 + #4 BRAKES TEMP ROSE EVENTUALLY TO 990* + 995*C. NO EMERGENCY WAS DECLARED BUT THE CLT FIRE DEPARTMENT MEET THE AIRCRAFT, DURING TAXI IN THE OUTER MAIN TIRES DEFLATED RESULTING IN THE PASSENGERS AND CREW BEING DEPLANNED USING AIR STAIRS AND BUSED TO THE TERMINAL. MAINTENANCE REPLACED THE BRAKE STEERING CONTROL UNIT (BSCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PERF AMM 32-42-34.
